As above I've scaled down to 2mg and finally stopped 3 days ago and withdraw as started I've read on hear it can take weeks to go away and I'm ready but I'd like to know how long usually for most people it takes before you can get a good nights rest. I haven't slept cause of the w/d in 2 days! Literally no sleep!! I have one 8mg left but flushed it so I can't cave when things get tough just trying to see how many more sleepless nights I'm in for. Also does anything help to fall asleep (Tylonal PM's) or what not... Thanks in advance for any info!!! These posts I've read do help they make you nervous for how long withdraw last but in general a good preview of what's ahead!
I hope you're not saying that you stopped at 2mgs a day?? If you did then you are not going to have a smooth withdrawl. Suboxone (buprenorphene) has a long half life and sticks to the body's opiate receptors like super glue. So stopping at 2mgs is way to high and you should wean down to .5 or even .25mg a day before stopping.
If you can't do this then google the ''Thomas Recipe'' for going through withdrawls. Follow it as closely as you can as it will help tremendously for withdrawl symptoms... Good luck... Dave
Dave is correct. You should taper by 25% of your current dose every four days. Once you get down to .25 - .5mg then you start skipping days. Take .25mg, skip one day. Take .25mg, skip two days. Take .25mg, skip three days. Take .25mg and when you skip four days without w/d symptoms you are DONE. That is the way to do this without getting ill in the process. I do this every day and that works for most people. God bless.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 15 Mar 2010 • 1 answer
Posted 8 Aug 2011 • 1 answer
Posted 19 Nov 2011 • 8 answers
Posted 29 Oct 2014 • 1 answer